# SDR ASAA9940104

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING SC WALKAROUND, FOUND LARGE DENT AT STATION 1050, AFT OF L2 DOOR APPROXIMATELY 24 INCHES ABOVE WL.  INSTALLED DOUBLER REPAIR PER SRM 53-00-01 AND 53-00-03.  (M)
